Skin Discolouration

@Skin @Homeopathicskincare Chief Complaints Skin discolouration for 4 months, around nose both side and no other complaints like itching redness or pain History She using Betnovate N cream as fairnesses since one year Vitals All vital signs are normal in range Management How to manage this case Physical Examination No any discomfort Investigations What investigations needed Diagnosis I think skin discolouration due to steroids side effect

4 Likes

LikeAnswersShare

? TENIA .. ? PHOTO DERMATITIS .. ? STEROIDS INDUCED DERMATITIS ..

Tnxs Dr shivraj Agarwal Sir
0

This is melasma Stop betnovate-N Adv skinlite or cosmelite oint at bedtime for 1/2an hr daily and wash off before sleep regularly Avoid exposure to sunlight without protective measures or sunscreen lotion Also take care of glasses if she is using

Thanx dr kute Ankush
0

Due to Steroid Effects On Face.

Tenia versicolor......or steroidal side effects

Diseases Related to Discussion